# SDR UALA2013070104599

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 63,464 hours, 24,091 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A HANDSET MAKING NOISE.  REPLACED HANDSET AT L2 DOOR. OPS CHECKED OK.
